# SDR VNAA0108001

- Difficulty date: January 8, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N458PS
- Make and model: Dorner DO328100
- Aircraft serial: 3068
- Engine: Pwa PW119B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Governor
- Part number: A5651
- Part serial: 11447592
- Condition: Failed
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHL - FLT 4152 - DURING CLIMB-OUT PASSING THROUGH 18,000 FEET, THE RIGHT ENGINE STARTED TO SURGE 6 TO 7 PERCENT.  THE CREW REFERENCED THE QUICK REFERENCE HANDBOOK, CALLED MAINTENANCE CONTROL, THEN RETURNED TO PHL.  MAINTENANCE INSPECTED AND REPLACED THE OVERSPEED GOVERNOR IAW DORNIER MM 72-00-00.  OPS CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
